... completely off for 16 months. While on fentanyl I had no headaches. Pretty much since decreasing mg I have had daily headaches Could this be a neurological problem?
I was on fentanyl pain patches for 14 years. My PM doctor slowly decreased mg and I have been....
Added 9 Oct 2018:
Reason I was on Fentanyl, ruptured C6 - 7 in 1992. Have had 2 fusion surgeries. Currently have broken hardware surrounded with scare tissue.
Newer development, finger tips tingling, grinding when I move my neck, & increased pain in neck. Thanks for responses.
I wouldn't have thought your headache is anything to do with coming off Fentanyl. I've been off the patches (changed to low dose slow release morphine) for over 2 years now - no headaches!
It rather depends on why you were on the patches in the first place. Maybe the headache have been there some time but the patches were masking the pain.
I would think that the headaches might indicate a skeletal or muscular problem rather than neurological. Anything like that would more likely manifest itself in other ways like tingling or vision problems.
Anyway - I'm no doctor but, having come off the patches myself, I had no problems like you are having.
I'm sure it's nothing dramatic but, for your own comfort and peace of mind, I'd get yourself to the doctor and have it checked out.
I hope you get everything sorted. I know it's easy to say but, try not to worry - because the stress - well - it can give you ... headaches
"Could this be a neurological problem?"
Answer: Simply stated, Yes! Go to a neurologist and get an examination. Then, you will know for sure.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2011 • 1 answer
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Updated 23 Oct 2018 • 9 answers
Updated 20 Oct 2016 • 1 answer
Updated 10 Oct 2018 • 3 answers
Posted 25 Jan 2019 • 0 answers